The Speed of Convergence in Ergodic Theorem.
Monatshefte für Mathematik, Tome 91 (1981), pp. 11-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonatomic probability space, ergodic measure-preserving transformation, speed of convergence, ergodic theorem, nonexistence of the one-sided ergodic Hilbert transform, pointwise nonhomogeneous ergodic theorem
@article{MOMA_1981__91_178007,
author = {Karl Petersen and Shizuo Kakutani},
title = {The {Speed} of {Convergence} in {Ergodic} {Theorem.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {11--18},
year = {1981},
volume = {91},
zbl = {0446.28015},
url = {http://geodesic.mathdoc.fr/item/MOMA_1981__91_178007/}
}
Karl Petersen; Shizuo Kakutani. The Speed of Convergence in Ergodic Theorem.. Monatshefte für Mathematik, Tome 91 (1981), pp. 11-18. http://geodesic.mathdoc.fr/item/MOMA_1981__91_178007/